# SDR CALA2014063091363

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 55,426 hours, 6,626 cycles
- Engine: Pwa PW40903
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE REPORTED TO RT WING TE PANEL 651AB.  INSPECTED PANEL 651AB & FOUND TWO EACH DENTS OF 8 X 3 & 6 X 3 INCHES.  PERFORMED VISUAL INSPECTION FOR CRACKS & DELAMINATION, ALL OK.  PANEL REMOVED FOR REPAIR.  PANEL IN SHEET METAL SHOP.
